QUT ePrints

A conforming point interpolation method (CPIM) by shape function reconstruction for elasticity problems

Xu, Xu, Liu, Gui-Rong, Gu, YuanTong, & Zhang, Guiyong (2010) A conforming point interpolation method (CPIM) by shape function reconstruction for elasticity problems. International Journal of Computational Methods, 7(3), pp. 369-395.

View at publisher

Impact and interest:

6 citations in Scopus
Search Google Scholar™
6 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 43200
Item Type: Journal Article
Keywords: Numerical method, computational method, finite element method, meshfree methods, point interpolation method, convergence rates, computational efficiency, nonconforming.
DOI: 10.1142/S0219876210002295
ISSN: 0219-8762
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000) > COMPUTATION THEORY AND MATHEMATICS (080200)
Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > ELECTRICAL AND ELECTRONIC ENGINEERING (090600)
Divisions: Past > QUT Faculties & Divisions > Faculty of Built Environment and Engineering
Past > Schools > School of Engineering Systems
Deposited On: 13 Jul 2011 23:10
Last Modified: 03 Dec 2012 12:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page